# SDR 9613136301

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK OVERHEAD EMERGENCY EXIT SIGNS BETWEEN EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER, OPERATIONAL CHECK GOOD.
